# SDR MASA97284

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BM10006002
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NIGHT MAINTENANCE, THE LT FORWARD EXTERNAL EMERGENCY LIGHT WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY.  (M)
